MathSciNet Relay Station
MathSciNet bibliographic data
MR563231 20C15 (20G40)
Curtis, Charles W. Truncation and duality in the character ring of a finite group of Lie type. J. Algebra 62 (1980), no. 2, 320–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement